# SDR UPS01436137

- Difficulty date: May 31, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- Aircraft time: 74,753 hours, 20,928 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - L1 DOOR FWD LOWER STOP FITTING CRACK.  STOP FITTING REPLACED AS PER SRM 51-10-01 PAGE 8.  DOOR RIG AND OPERATION CHECK C/OUT SATISFACTORY.
